Contributions to digit expansions with respect to linear recurrences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)160-169
JournalJournal of Number Theory
Volume36
Publication statusPublished - 1990

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Contributions to digit expansions with respect to linear recurrences. / Grabner, Peter; Tichy, Robert.

In: Journal of Number Theory, Vol. 36, 1990, p. 160-169.

Research output: Contribution to journalArticleResearchpeer-review

@article{57733a1f288c472e93accf58e5a72c46,
title = "Contributions to digit expansions with respect to linear recurrences",
author = "Peter Grabner and Robert Tichy",
year = "1990",
language = "English",
volume = "36",
pages = "160--169",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Contributions to digit expansions with respect to linear recurrences

AU - Grabner, Peter

AU - Tichy, Robert

PY - 1990

Y1 - 1990

M3 - Article

VL - 36

SP - 160

EP - 169

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -